Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes constipation,nasal congestion and apetite loss after treatment of helicobacter pylori

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5366 Questions
Hi Iam 27 yrs male 3 month before I was suffered from helicobacter pylori and I did the treatment and after the treatment I had a problem with constipation and nasal congestion at the evening time and Iam loosing my appetite too and while cleaning bowl I notice some blood mark in tissue and while spit from inside I find some blood saliva in spit too.can u please help what is the cause of it and I did endorscopy too and it is fine .
Posted Sun, 2 Feb 2014 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 2 hours later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query. For Helicobacter Pylori you have been prescribed with antibiotics. Antibiotics have not only eradicated H.Pylori but also most of intestinal bacteria. Intestines are covered with good intestinal bacteria which protect us from bad bacteria. So your constipation and low appetite is most likely caused by lac of good bacteria in the intestines. Trace of blood on the toilet paper is a result of hard stool which wounds the rectum (some minor hemorrhoids can be present). To solve that problem please start probiotic supplementation and add some fiber rich products to your diet. If it wont help, stool culture tests should be done. Nasal congestion can be a result of weaker immune system due to lac of bacteria in the intestines. Some viral infection can be the reason as well. It is quite normal that when spiting blood appears. Its because the nose and throat is swollen so the small blood vessels get teared. Please try some nasal OTC spray. If it wont help in few days along with probiotic intake, please consult your doctor. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor